# SDR MASA2014062702193

- Difficulty date: June 27, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 29,348 hours, 20,398 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE PRODUCED A LOUD BANG DURING CLIMB AT 12000 FEET.  OPEN
